# SDR UPS08M53493

- Difficulty date: August 16, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT WING O/B FLAP AFT HINGE O/B PIVOT BORE CORRODED.  RT WING O/B FLAP O/B AFT HINGE O/B PIVOT BORE CORROSION REMOVED AND REPAIR CARRIED OUT AS PER CMM 57-52-04.
